# SDR IPXA2015080592057

- Difficulty date: July 16, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 10,794 hours, 6,742 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: A53410765217
- Condition: Cracked
- Location: Cargo Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACFT 10 YEAR MAINTENANCE VISIT, AFT CARGO BAY FWD BULKHEAD VERTICAL STIFFENER AT FRAME 54, BL 0 WAS FOUND TO BE CRACKED BEYOND SRM LIMITS.  R & R STIFFENER.
